# SDR UIEA2025021000129

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 107,863 hours, 18,574 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Hose
- Condition: Missing
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #3 ENG FIRE EXTINGUISHER HOSE MISSING.( 1. IAW AMM 70-50-00-912-034-J00 REV=112, INSTALLED THE NEW FIRE EXTINGUISHER HOSE ASSY WITH NEW PARTS ON #3 ENG. 2. REFER TO NRC:10591633 (508) PERFORM ENGINE FIRE EXTINGUISHING SYSTEM TEST. 3. CLOSED THIS JOB. NO FURTHER DEFECTS NOTED. )
